# SDR ASAA2014010112295

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,296 hours, 7,821 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED.  NO PROMPT ON FMC CDU MENU PAGE. CYCLED SATCOM CIRCUIT BREAKER P18-2 D14.  VERIFIED LRU HAD ALL GREEN LEDS.   OPS CHECKED NORMAL.
